# SDR SWAA2013010211012

- Difficulty date: December 30, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 60,723 hours, 50,090 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61620
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PRESS LOW.  REMOVED AND INSTALLED DOOR SLIDE IAW MT 325-61-16.  OK FOR SERVICE.
